# SDR Z9YA20161018001

- Difficulty date: September 21, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N388TA
- Make and model: Cessna 208B
- Aircraft serial: 5127
- Aircraft time: 993 hours, 1,843 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2660001154AND148
- Condition: Damaged
- Location: Rudder
- Part time: 993 hours, 1,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, RUDDER CABLES CONTACTING STRUCTURE AT BS 213 AND 255. MINOR DAMAGE ON CONTACTED BULKHEADS. MINOR BLENDING ON RUDDER CABLES WHERE THEY CONTACTED BULKHEADS. RUDDER CABLES WERE FOUND TO BE RIGGED CORRECTLY.
